# SDR SWAA2016081154742

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 58,618 hours, 33,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE FOUND LOOSE.  SECURED THE SLIDE IAW MM AND MT.
